# SDR CALA2022030300547

- Difficulty date: March 2, 2022
- Submitted: March 4, 2022
- Operation: Air carrier
- Aircraft: N475UA
- Make and model: Airbus A320-232
- Aircraft serial: 1495
- Aircraft time: 60,107 hours, 26,009 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Intercostal
- Part number: D5311230120100
- Condition: Cracked
- Location: Fr16
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AD 2019-20-10) FR 16 RH DOOR STOP FITTING FRAME HOLES. FITTING #1, LOWER I/B HOLE HAS CRACK INDICATIONS. HOLE CIRCLED IN RED. R EPAIR BEFORE NEXT FLIGHT PER EA 5311-02164. () TRANSFERRED TO ELB 809638, REF THIS LOG FOR WORK ACCOMPLISHED
